Swollen Lips After Radiesse, Perlane, and Botox Injections
on 30 Jul 2012
My lips and tongue went numb 3 days after getting my Botox shots for headaches. If someone says it can't happen they need to try it. I never had that happen before that time. Also made my eyelids swell up, looked crazy for a couple days. Eyes are still swollen. It says that is a serious side effect on the Botox web site.
Can Botox in the Forehead Cause a Numb Feeling in the Lips?
on 27 Jul 2012
I just had botox for headaches and got close to 22 shots. 4 days later my lips and toung are both numb and tingling. Head is kinda swolen up and have had a burning pain in my stomach and side. Any thoughts about this being caused by Botox?
Your information remains private and will not be posted without your permission.
Don't have an account? Create one now.
By creating an account, you are indicating that you have read and accept the
Already a member? Sign In.
Enter your username or email address and we will send you a link to login.
Check your email. We've sent you a link to reset your password.